| Catalog Number |
08K28-02 |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Correction/removal number: 3002809144-06/4/19-006-r.A product recall letter was issued to all architect bnp customers who have received calibrator or control lots still within dating.The letter informs the customer of the issue regarding a time dependent stability issue of the architect bnp calibrators and controls that may lead to controls out of range and shift in control and patient results.The letter informs the customer all architect bnp calibrators and controls will have shortened expiration dates of 165 days from the date of manufacture.The letter instructs the customer to discontinue use of the lots which are beyond the 165 day expiration and destroy any remaining inventory.The cause of the shift is instability of the architect bnp calibrators and controls.
Event or Problem Description
The customer reported mas cardio qc and patient results shifted up while using architect bnp calibrator lot 44k79318.No discrepant patient results were generated and no impact to patient management was reported.